I am in my mid-twenties and I have had frequent urination problems for the last three months. I am not able to figure out the exact cause. I have consulted multiple doctors, and each of them is telling me different things. I am not sure which one to follow. One doctor had prescribed me OAB medication (the tablet Mirabegron). Another doctor said that it could be bladder neck elevation after looking at the uroflow report (attached), and had prescribed the oral forms of Silodosin/Alfuzosin, which I have been taking for two weeks now with not much improvement. The third doctor asked me to consult a psychiatrist and take anti-anxiety medications. I do not wake up from sleep. I feel like my bladder is not getting empty completely, and I have to go to the bathroom frequently after drinking two to three glasses of water. I have only had these issues for the last three months. I have attached my USG and uroflowmetry reports. Please give your suggestions.
Thank you in advance.
Welcome to icliniq.com.
Your symptoms appear to be prostatitis. Usually, a 30 to 45 days course of medications will help. Most investigations turn out to be normal in this condition.
I will add some medications to the tablet Alfuzosin, and I would review your condition after 15 days.
after 15 days
Thank you for your response.
Is the uroflow pattern normal?
Whatever medications you are prescribing, can I stop them after 30 to 45 days?
Do I have to take those medications along with the tablet Alfuzosin?
Welcome back to icliniq.com.
The uroflow pattern shows mild obstruction (average flow is less, more time to void), even after taking the tablet Alfuzosin.
Yes, the plan is to stop all the prescribed medications after about one month.
If wanted to know if there is any history of sexual exposure, excessive cycling, or a two-wheeler driving.
It is better to use protection during intercourse, and reduce cycling, or biking for one month.
There has been no recent sexual exposure. But yes, I do ride a two-wheeler quite often. In fact, the first time when I got the symptoms (three months back) was after seven hours of a bike ride. The next morning frequent urination started. However, there are no other symptoms of prostatitis like pain, itching, or burning.
The only symptom I have is frequent urination, and I am not able to empty my bladder completely. In the first week, I felt severe discomfort in my penis (as if someone is holding and crushing it). Constant urge to urinate was there but no flow. Sleep issues were not there, and I did not wake up at night. These symptoms eased over two months but did not go away completely.
In the last two weeks, I feel like my symptoms have come back with less intensity. I have taken the tablet Alfuzosin for 12 days now. Before that, I had taken the tablet Silodosin for 10 days. Frequent urination is there on most days. There is discomfort in the penis. It feels like the bladder is full. Also, there is a constant urge but not an uncontrollable and pressing sensation. The urge does not go away after voiding. Sometimes there is a small leak after voiding, in the pant.
I had a kidney stone in my left kidney around seven months back, which got removed with medicines only.
I have attached my previous USG and culture reports too, taken three months back.
Please prescribe any medication.
More than the symptoms, I feel like my life is not normal.
I am getting mentally affected and anxious more than physical symptoms.
Welcome back to icliniq.com.
As I have told you earlier, most investigation reports will be normal.
You need to take the following medications:
Continue taking the tablet Alfuzosin.
Avoid prolonged cycling or two-wheeler riding, and prolonged sitting.
Get back to me after 15 days.
Rarely, the tablet Moxiflox causes joint pain or tendon pain. Stop taking it if joint pain occurs.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The condition you are having could be chronic prostatitis (usually bacterial or any obstructive pathology) ... Read fullI am getting pain in penis and tingling sensation in testicles. Please help.
Your symptoms do point towards chronic prostatitis ... With negative culture and positive pus cells, it is likely that you are suffering from CPPS IIIA, which is non-bacterial inflammatory chronic prostatitis ...... Read fullCan frequent urination, thirst, and numbness in feet and hands point towards diabetes?
.. very young and have full symptoms, which is typical of type 1 diabetes where the body is insulin dependent and pills do not work. Your doctor should check for particular laboratory tests for that including C-peptide and insulin levels in your syst... Read full
Ask your health query to a doctor online?Ask an Urologist Now